Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Invariant splittings in nonassociative algebras: A Hopf approach


Author: H. P. Allen
Journal: Bull. Amer. Math. Soc. 78 (1972), 245-246
MSC (1970): Primary 13D99, 17A99
MathSciNet review: 0292900
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13D99, 17A99

Retrieve articles in all journals with MSC (1970): 13D99, 17A99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12940-9